# SDR ASAA2014081208908

- Difficulty date: August 12, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 51,041 hours, 28,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654828056
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME BS 360 CRACKED BY A  SCREW THAT WAS TOO LONG IN NUT PLATE BETWEEN STRINGERS 12 AND 13L. ACFT GROUNDED.  REPAIRED FRAME IAW EA 400, 53EA, 13259.
